# SDR CA951108008

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- System (JASC): 6420 · Tail Rotor Head
- Part: Tail Rotor Assy
- Part number: 369D216009
- Condition: Delaminated
- Location: Flapping Bearing
- Part time: 6,850 hours
- Stage of operation: AP
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN)SEVERE VIBRATION ON FINAL APPROACH. INSPECTION REVEALED THAT ELASTOMERIC CONICAL BEARINGS WERE DELAMINATED WHICH CAUSED VIBRATION.
